EBD Group is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

7:00am 8:00am (60 mins)

Main agenda

Registration Opens and Continental Breakfast

Parc 55 San Francisco, Level 4, Cyril Magnin Foyer

8:00am 8:55am (55 mins)

Medtech

What potential partners are looking for

Parc 55 San Francisco, Level 4, Cyril Magnin Ballroom I

These strategic partners will provide insights into what they are looking for in potential partners, the key therapeutic areas they are focusing on and what early-stage medtech companies need to consider as they position themselves for successful collaborations.

  • Moderator Madeleine Armstrong - Reporter, EP Vantage
  • Speaker Charlie Attlan - SVP, Corporate Strategy and Business Development, Boston Scientific
  • Speaker Robert Barmann - VP, Corporate Business Development, Boston Scientific
  • Speaker Ryan Egeland - Director, Business Development and Licensing, Medtronic
  • Speaker Augustine Yee - Executive Officer, Chief Legal Officer and Head of Corporate Development and Affairs, HOYA

8:30am 9:20am (50 mins)

Digital Medicine

Fireside chat with Bryan Roberts

Parc 55 San Francisco, Level 4, Cyril Magnin III

Gain insights from one of the industry’s most successful investors, featured on the Forbes Midas list eight times running (2008–2016).

  • Interviewer Steve Dickman - CEO, CBT Advisors
  • Interviewee Bryan Roberts, PhD - Partner, Venrock

9:20am 9:30am (10 mins)

Main agenda

Networking Break

Parc 55 San Francisco, Level 4, Cyril Magnin Foyer

Network with fellow Digital Medicine Showcase and Medtech Showcase attendees in the Cyril Magnin Foyer. Discover the latest in innovative tools and products in the exhibits area.

9:30am 12:00pm (150 mins)

Main agenda

Company Presentations

Parc 55 San Francisco, Level 4, Davidson

View the company presentation schedule here.

12:00pm 12:55pm (55 mins)

Joint Session: Digital Medicine & Medtech

Get to market faster: Transitioning biotech, pharmaceutical, and medical device research into commercial products

Parc 55 San Francisco, Level 4, Cyril Magnin I

Over-the-Counter and Behind-the-Counter drugs present significant opportunities for biotech and pharmaceutical entrepreneurs seeking to bring their technologies to market. Drug and medical device technologies can also be transitioned to other opportunities in consumer product development, including skin, beauty, oral health and many other large consumer categories. Understanding the pathways to leverage biotech, pharmaceutical and medical device platform technologies can help entrepreneurs discover new opportunities for their programs.

  • Interviewer Karen Drexler - CEO , Sandstone Diagnostics, Inc.
  • Interviewee Josh Ghaim, PhD - Chief Technology Officer, Johnson & Johnson Family of Consumer Companies

1:00pm 1:55pm (55 mins)

Digital Medicine

Enabling drug discovery

Parc 55 San Francisco, Level 4, Cyril Magnin Ballroom III

Entrepreneurs and academic experts discuss how machine learning, AI, data analytics, and precision medicine are disrupting the drug discovery process.

  • Moderator Steve Dickman - CEO, CBT Advisors
  • Speaker Alex Cahana - Senior VP, Global Partnerships and Digital Strategy, TRT International US
  • Speaker Tim Robertson - CEO, Vium
  • Speaker Drew Schiller - CEO and Co-Founder, Validic
  • Speaker Sajith Wickramasekara - CEO, Benchling

1:00pm 1:55pm (55 mins)

Medtech

Financing: Raising early stage investment

Parc 55 San Francisco, Level 4, Cyril Magnin Ballroom I

Finding the funding to take an emerging technology to an attractive, fundable company is a challenge in today’s environment. This panel will not only cover key considerations for early-stage medtech companies, but also how the investment landscape has evolved,  and specific strategies for early-stage medtech companies to employ when seeking investment.

  • Moderator Joseph Gulfo - Executive Director; Visiting Scholar , Lewis Center for Healthcare Innovation and Technology; Mercatus Center
  • Speaker Lara Abbaschian - Vice President, Lightstone Ventures
  • Speaker Justin Klein - Partner, NEA
  • Speaker Derrick Li - Chief of Staff, Altimeter Capital
  • Speaker Nicole Walker - Principal, RW Baird

2:00pm 2:45pm (45 mins)

Main agenda

Company Presentations

Parc 55 San Francisco, Level 4, Davidson

View the company presentation schedule here. 

2:45pm 3:00pm (15 mins)

Main agenda

Networking Break

Parc 55 San Francisco, Level 4, Cyril Magnin Foyer

Network with fellow Digital Medicine Showcase and Medtech Showcase attendees in the Cyril Magnin Foyer. Discover the latest in innovative tools and products in the exhibits area.

3:00pm 4:15pm (75 mins)

Joint Session: Digital Medicine & Medtech

Partnership and alliance models with tech, pharma, and medical devices

Parc 55 San Francisco, Level 4, Cyril Magnin Ballroom

A holistic approach is critical to creating viable solutions for an efficient and effective healthcare system. With representatives across several key sectors, this panel will examine the impact of non-traditional players entering the healthcare space.

  • Moderator Asher Rubin - Global Head, Life Sciences and Healthcare Industry Group, Hogan Lovells
  • Speaker Len Greer - President, Johnson & Johnson Health and Wellness Solutions
  • Speaker Jared Josleyn - Partnerships and Business Development Lead, Verily Life Sciences
  • Speaker James Mault, MD, FACS - Chief Medical Officer and VP, Qualcomm Life
  • Speaker George Savage - Co-Founder and Chief Medical Officer, Proteus Digital Health, Inc

4:30pm 5:30pm (60 mins)

Main agenda

Biotech 2017: Pulse, prognosis and the press

Hilton San Francisco Union Square

As the intensity of the week winds down, join our exclusive panel of all-star reporters for their unique take on the news, trends and issues that will reverberate in 2017 and beyond.  Get a fresh take on the top newsmakers and analysis of the week's biggest stories heard in Union Square.

All Digital Medicine Showcase and Medtech Showcase attendees are invited to attend this Biotech Showcase panel at the Hilton San Francisco Union Square.



  • Moderator Barbara Ryan - Founder, Barbara Ryan Advisors
  • Speaker Caroline Chen - Health Reporter, Bloomberg News
  • Speaker Adam Feuerstein - Senior Columnist, TheStreet
  • Speaker Lisa Jarvis - Senior Correspondent, Chemical & Engineering News
  • Speaker Luke Timmerman - Founder and Editor, Timmerman Report

5:15pm 6:15pm (60 mins)

Main agenda

Biotech Showcase Closing Reception

Hilton San Francisco Union Square

All Digital Medicine Showcase and Medtech Showcase attendees are invited to join the Biotech Showcase closing reception at the Hilton San Francisco Union Square.